MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MANGETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MANGETIC STIMULATOR
Model Number NEUROSTAR ADVANCED THERAPY V 3.0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Neuronetics was contacted by a provider who called to ask whether a patient who experienced a tia could continue treatment.On the day of his 31st treatment session, the patient was in a car accident that morning but had come in for treatment.Later that same evening, the patient had a tia.
 
Additional Manufacturer Narrative
Neuronetics was contacted by a provider who was asking if they could continue to treat a patient who experienced a tia during his course of tms treatment.On the day of the event, patient had experienced a car accident in the morning.The patient later went to his tms appointment and received his 31st treatment session.Later that same night, patient went to the er after noticing arm weakness and was diagnosed with a tia.A ct scan was taken and it was noted he had several clogged arteries but no evidence of a brain bleed.At the time of the patient's tms treatment, patient was reportedly walking fine and did not appear to be injured.Patient is reportedly doing well and wishes to continue with tms.Neuronetics has attempted to obtain additional information on the patient and the complaint but has been unsuccessful.Neuronetics is unable to determine the cause of the event due to the information that is currently available and is reporting out of an abundance of caution due to the serious nature of the event.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MANGETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
anna gorbunov
3222 phoenixville pike
malvern, PA 19355
MDR Report Key20257659
Report Number3004824012-2024-00022
Device Sequence Number8013145
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR ADVANCED THERAPY V 3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown